# SDR 2006UALA01671

- Difficulty date: August 27, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT, AFT LOWER CORNER, AFT PIT SIDE DAMAGED.  *S/D*  MAJOR REPAIR: INSTALLED EXTERNAL SKIN TRIPLER REPAIR.
